MathSciNet Relay Station
MathSciNet bibliographic data
MR2661938 92D25 (34K18 37N25)
Zhang, Jia-Fang; Li, Wan-Tong; Yan, Xiang-Ping Multiple bifurcations in a delayed predator-prey diffusion system with a functional response. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2708–2725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement